# SDR DALA2020111903794

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 83,500 hours, 38,738 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Seat 13 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PSU 02 PANEL AT 13ABC DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU OXYGEN PANEL 13ABC.  OK FOR SERVICE.
